# SDR DL72W980605

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK, .25 INCH CRACK BEYOND  PREVIOUS STOP  DRILLED CRACK, OUTBD NOSE RIB AT NR 5 SLAT ACTUATOR ROD END.  REPAIRED PER MM 57-54-0.
